# SDR SWAA2021082497947

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-348773 / [01] TOOL USED P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [02] TOOL USED RADIUS GAGE P/N: 2204A3 S/N: AE-408660 DUE DATE 02-NOV-21; [03] REPAIRED STRINGER 23L LOCATED BTW BS500D TO BS540 AND STR23L FWD CARGO COMPARTMENT IAW B737-700 SRM B737-700 SRM 53-00-03-2R-1 REPAIR 1. AND DRAWING # 143A1215 REV. D; [04] REPAIRED STRINGER 23L LOCATED BTW BS500D TO BS540 AND STR23L FWD CARGO COMPARTMENT IAW SRM B737-700 SRM 53-00-03-2R-1 REPAIR 1. AND DRAWING # 143A1215 REV. D; [05] REPAIRED STRINGER 23L LOCATED BTW BS500D TO BS540 AND STR23L FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.; [06] REPAIRED STRINGER 23L LOCATED BTW BS500D TO BS540 AND FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.; [07] REPAIRED STRINGER 23L LOCATED BTW BS500D TO BS540 AND FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 RII
